# SDR ASAA2024112454531

- Difficulty date: November 24, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A7502U160
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, STA 500I RBL25, FRAME TO WEB BRACKET HAS SMALL AREA OF CORROSION. GROUNDED - YES. UPON FURTHER EVALUATION FRAME TO THE WEB BRACKET WAS FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS GIVEN IN THE B737-900 SRM, REMOVED DAMAGE BRACKET FROM FWD PIT AT STA 500I, RBL25 IAW B737-900 SRM 51-40-02. LOCATED & DRILLED, NEW BRACKET P/N= 143A7502U160, PO: 1108116.2 IAW B737-900 SRM 51-40-05, INSTALLED NEW BRACKET AT FWD PIT STA 500I RBL25 IAW B737-900 SRM 51-40-02.
